# SDR CALA2014082001140

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 400L BETWEEN STRINGER 8 - 9 AT AIR CONDITIONING SUPPORT BRACKET ATTACHMENT FOUND INBD RIVET HOLE CRACKED AT FRAME AREA AS MARKED.  FRAME REPAIRED IAW EA 5310-04716 REV G OP 2 NR 9 FIG 3 ATTACHMENT MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 19 ACCOMPLISHED.
